30 yr. old female. Been on viibryd about 3 wks. She has this hallucination that she smells a very strong feminine odor on herself. No one else smells anything. Also been having a very sore jaw. She has had probably 45 ect treatments & does not want more ect's. can that cause jaw pain??
These are potentially serious side effects of Viibryd.
I suggest she sees her doctor. Viibryd may not be right for her.
These are potentially very serious side effects. I strongly urge talking to the prescribing physician - soon. This same advice in advance should have been told to her. Be careful. Feel free to write again if you have more questions or concerns.
Don't know if this will help but my son complained of jaw pain and toothe ache to his back molars while taking respridone and trazadone . We went to the dentist only to find out it was a side affect from his medication. When he stopped taking it and switched to ambilify seroquel the jaw pain stopped
I'm sure by this time you've made contact with the Dr regarding theses concerning behaviors/side effects. Please let us know the outcome.
Without copying and pasting the actual side-effects list, please see your doctor right away. You have described items that are on the severe side-effects list that require medical intervention right-away. It is very likely that Viibryd will not work.
Please update us.
Thank God saw this I have run the gammit of SE on Viibryd. I had major surgery and ended up with severe hyponatremia and hallucinations, terrifying, life-like nightmares. I contacted my MD and the dose was decreased to 20mg from 40mg. I have started to have RLS symptoms and have olfactory hallucinations that no one else smells. I did not know if this could be the Viibryd. I am calling my MD to taper off completely. I have had depression since a teen but this is not living.
I only lasted on the 40 mg dose for 3 days. On the 3rd day, I was so jumpy. I felt like I couldn't get a grasp on what was going on around me. I had a horrendous panic attack that night and ended up in the ER. I thought I was going insane. My doctor moved me back to the 20 mg dose and I am doing great. My jaw started hurting during/after my panic attack b/c I couldn't unclench my jaw. Have you gone back down to the 20 mg? Keep us updated!
Freaking out. I smell gas. No one else does. I thought I had a millipede in my room. When I covered it for hubby to take care of, it was gone. We looked everywhere. Then as I turned the light off again, there's no way I could have seen the critter. It was far too dark. Thank God for you all. I would've blown it off had I not seen this.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have PTSD, Mania Bipolar, Anxiety disorder, Panic Disorder Depression and I need meds. No insuranc
Updated 17 Sep 2013 • 4 answers
Updated 2 Jul 2016 • 4 answers
Updated 18 Jul 2018 • 6 answers
Updated 6 days ago • 7 answers
Updated 22 Oct 2018 • 3 answers